On moments of polynomials

Bobkov SG, Götze F (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(3): 518-A520.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
The equivalence of L-p-norms of polynomials of random variables is investigated.
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
42
Ausgabe
3
Seite(n)
518-A520
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F. On moments of polynomials. THEORY OF PROBABILITY AND ITS APPLICATIONS. 1998;42(3):518-A520.
Bobkov, S. G., & Götze, F. (1998). On moments of polynomials. THEORY OF PROBABILITY AND ITS APPLICATIONS, 42(3), 518-A520.
Bobkov, S. G., and Götze, F. (1998). On moments of polynomials. THEORY OF PROBABILITY AND ITS APPLICATIONS 42, 518-A520.
Bobkov, S.G., & Götze, F., 1998. On moments of polynomials. THEORY OF PROBABILITY AND ITS APPLICATIONS, 42(3), p 518-A520.
S.G. Bobkov and F. Götze, “On moments of polynomials”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 42, 1998, pp. 518-A520.
Bobkov, S.G., Götze, F.: On moments of polynomials. THEORY OF PROBABILITY AND ITS APPLICATIONS. 42, 518-A520 (1998).
Bobkov, SG, and Götze, Friedrich. “On moments of polynomials”. THEORY OF PROBABILITY AND ITS APPLICATIONS 42.3 (1998): 518-A520.